JournalsprimsVol. 12, No. 2pp. 439–445

Supplement to Pseudoconvex Domains on a Kähler Manifold with Positive Holomorphic Bisectional Curvature

  • Osamu Suzuki

    University of Tokyo, Japan
Supplement to Pseudoconvex Domains on a Kähler Manifold with Positive Holomorphic Bisectional Curvature cover
Download PDF

Cite this article

Osamu Suzuki, Supplement to Pseudoconvex Domains on a Kähler Manifold with Positive Holomorphic Bisectional Curvature. Publ. Res. Inst. Math. Sci. 12 (1976), no. 2, pp. 439–445

DOI 10.2977/PRIMS/1195190724